Harmonic diffeomorphisms and Teichmüller theory.

Jochen Lohkamp

Manuscripta mathematica (1991)

  • Volume: 71, Issue: 4, page 339-360
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lohkamp, Jochen. "Harmonic diffeomorphisms and Teichmüller theory.." Manuscripta mathematica 71.4 (1991): 339-360. <http://eudml.org/doc/155620>.

author = {Lohkamp, Jochen},
journal = {Manuscripta mathematica},
keywords = {Teichmüller spaces; Poincaré metric},
number = {4},
pages = {339-360},
title = {Harmonic diffeomorphisms and Teichmüller theory.},
url = {http://eudml.org/doc/155620},
volume = {71},
year = {1991},

AU - Lohkamp, Jochen
TI - Harmonic diffeomorphisms and Teichmüller theory.
JO - Manuscripta mathematica
PY - 1991
VL - 71
IS - 4
SP - 339
EP - 360
KW - Teichmüller spaces; Poincaré metric
UR - http://eudml.org/doc/155620
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.